# SDR IXXA07SMN271S

- Difficulty date: November 16, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Stab To Fuselage
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FUSELAGE TO STABILIZER LEFT ATTACH ANGLE SHOWS CORROSION AT STATION 1754.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGES AREA.  FABRICATED ANGLE.  PERFORMED HEAT TREATMENT TO ANGLE.  CLEANED, TREATED AND PRIMED AREA, AND REPAIR PARTS.  INSTALLED REPAIR PARTS SRM IAW 51-1-20D, 51-3-1 DC8 SRM 53-2-5 FIGURE 16A SHEET 1-2, DC8 SRM 51-1-8 PAGE 17-18, DC8 SRM 53-2-0 PAGE 2P, DC8 SRM 53-2-5 FIGURE 16A SHEET 1-2, DC8 SRM 51-1-6, DC8 SRM AND SRM 51-1-8B.
